# SDR VNAA2011042600015

- Difficulty date: April 21, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 15,753 hours, 15,892 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE LIGHTNING DAMAGE WAS FOUND ON THE RIGHT INBOARD FLAP.  REPAIRS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RELEASED FOR SERVICE.
